MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954124
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, about 3 weeks post-implant of the ventralight st mesh, the patient was diagnosed with seroma, resolved with no treatment required.The clinician has assessed the patient¿s postoperative course as being "possibly" related to the study device and definitely related to the index procedure, however, based on the information provided, no conclusion can be made.Seroma is a known inherent risk of hernia repair surgery.The adverse reactions section of the instructions-for-use, supplied with the device lists seroma as a possible complication.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in august, 2018.Not returned - remains implanted.
 
Event or Problem Description
Reported per clinical trial (b)(6): on (b)(6) 2018: subject patient underwent a primary midline open hernia (20x30 cm) repair procedure and was implanted with a bard/davol ventralight st mesh.The fascia was completely closed and full skin closure was achieved using staples and sutures.The patient was discharged from the hospital on (b)(6) 2018.On (b)(6) 2018: subject patient was diagnosed with seroma.No treatment given.By the next appointment on (b)(6) 2018, the seroma was no longer noted.Per the study clinician, the reported adverse event has been assessed as mild in severity, possibly related to the study device and definitely related to the index procedure.The outcome for this ae is reported as recovered/resolved.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14437998
Report Number1213643-2022-00240
Device Sequence Number14886246
Product Code FTL
UDI-Device Identifier00801741031601
UDI-Public(01)00801741031601
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Catalogue Number5954124
Device Lot NumberHUCU0508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight80 KG